# SDR UIEA200700211

- Difficulty date: April 25, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 30,721 hours, 4,676 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP HAS A NICK IN THE TRAILING EDGE AS MARKED 0.25" BY 0.25".  REPAIRED IAW XEO- 57-042307-2.
